Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleSufficiency conditions for Bokut
Author(s) Kyriakos Kalorkoti
TypeArticle in Journal
AbstractWe provide sufficient conditions for the existence and uniqueness of normal forms of sequences of HNN extensions defined by Bokut′. Furthermore, we show that under an assumption, which holds for various applications, such normal forms always exist (but might not be unique). The conditions are amenable to be used in automatic theorem provers. We discuss also how to obtain a Gröbner–Shirshov basis from the rewrite rules of Bokut′ normal forms under certain assumptions. Finally, we provide an application drawn from a paper of Aanderaa and Cohen to illustrate the sufficiency conditions.
KeywordsGroup, HNN extension, Normal form,
ISSN0092-7872; 1532-4125/e
URL http://www.tandfonline.com/doi/abs/10.1080/00927872.2010.489535
LanguageEnglish
JournalCommun. Algebra
Volume39
Number8
Pages2862--2873
PublisherTaylor & Francis, Philadelphia, PA
Year2011
Edition0
Translation No
Refereed No
Webmaster